# SDR UALA2009052801529

- Difficulty date: May 27, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 45,564 hours, 12,622 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R VERY DIFFICULT TO ARM.  SECURED, FOUND MOORING LINE CAIRBENER NOT STOWED AND UNDER GIRT, STOWED LINE AND CAIRBENER, ARMING LEVER OPS CHECK NORMAL.
